0

Bayer Aspirin Regimen, 81mg Enteric Coated Tablets, Pain Reliever & Fever Reducer, 120 Ct (MADE IN SPAIN)

HomeShopper Bayer Aspirin Regimen, 81mg Enteric Coated Tablets, Pain Reliever & Fever Reducer, 120 Ct (MADE IN SPAIN)

By HomeShopper
Sold by HomeShopper
In Stock: 99
Adults and children 12 years of age and over: take 2 caplets at bedtime, with a full glass of water. Do not take more than 2 caplets in 24 hours,
-46%

Availability: In stock

Rs. 3,450

Rs. 1,850

Would you like to protect
Your purchase/product?

Which insurance plan
would you like?

Select Your Insurance Plan

Aspirin Regimen Bayer contains one-fourth the medicine of regular strength aspirin, it’s caffeine- and sodium-free, and it has an enteric, delayed-released safety coating that provides added stomach protection.    

INGREDIENTS: Active Ingredients: Aspirin 81 mg (NSAID)* (Pain reliever)

*nonsteroidal anti-inflammatory drug

Inactive ingredients: carnauba wax, corn starch, D&C yellow #10 aluminum lake, FD&C
yellow #6 aluminum lake, ferric oxide, hypromellose, methacrylic acid and ethyl
acrylate copolymer, polysorbate 80, potassium hydroxide, powdered cellulose,
propylene glycol, shellac, sodium lauryl sulfate, triacetin, triethyl citrate     

General Brand HomeShopper
SKU HASHOM5D9AD567E2A06
Vendor HomeShopper
Features Weight 0.5000